# SDR SWIA200921114

- Difficulty date: March 1, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 14,353 hours, 12,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6517 - CEILING EMERGENCY FLOODLIGHT NR 4 INOP.  RELAMPED.
